# SDR SWIA972286

- Difficulty date: January 18, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Aircraft time: 28,256 hours, 33,156 cycles
- Engine: Pwa PW118
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Condition: Failed
- Location: Eadi
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JUST AFTER ROTATION FIRST OFFICERS EADI FAILED.  RETURNED TO SEA.  INSTALLED SERVICEABLE RIGHT EADI.  OPS CHECKS GOOD 34-23-01.  S/N ON:  893, S/N OFF:  2674.
